# SDR GTIA040354

- Difficulty date: March 24, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FUOND MAIN C/B CENTER FLOOR PANEL STATOIN 886-946 TWO RIVETS PULL THROUGH, CRACKED AT EXPANSION CHANNEL BOTH SIDES AND PUNCTURE HOLE.  FABRICATED FLOOR PANEL.  (M)
